# SDR DL76S982620

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg Door
- Component: 851801
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON T/O, THE AMBER GEAR DOOR LIGHT REMAINED ILLUM FOR A UNUSUALLY LONG TIME AFTER GEAR RETRACT.  ON APPROACH WITH GEAR EXTENDED AND THREE GREEN THE AMBER GEAR DOOR LIGHT     REMAINED ILLUM THROUGH TOUCHDOWN.  LIGHT EXTINGUISHED AFTER TOUCHDOWN.  PERFORMED BITE OF PSEU LAST FLT FAULTED SW S260 AND S238 LT LOCK LATCH SYS.  CHECKED SWITCHES, TARGETS AND WIRING ALL OK CYCLED GEAR DOORS SEVERAL TIMES, SYS OP AND INDICATION NML.
